Alert archive / Massachusetts / Freeze Watches in 2016

Freeze Watch 2, NWS Boston/Norton, MA

October 13, 20164 counties in Massachusetts

NWS Boston/Norton, MA issued this freeze watch at Oct 13, 2016, 3:28 AM EDT for 4 counties in Massachusetts. It took effect at Oct 15, 2016, 3:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 13, 2016, 3:28 AM EDT (07:28 UTC)
In effect from
Oct 15, 2016, 3:00 AM EDT
Expired
Oct 14, 2016, 3:43 AM EDT
In force
Issued by
NWS Boston/Norton, MA

Counties Bristol County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA

The radar

The Boston radar (KBOX), 16 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 7.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2016-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2016-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WWUS71 KBOX 130728
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
328 AM EDT THU OCT 13 2016

MAZ005-013-017-018-131530-
/O.NEW.KBOX.FZ.A.0002.161015T0500Z-161015T1300Z/
CENTRAL MIDDLESEX MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-
INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...FOXBOROUGH...
NORWOOD...TAUNTON...BROCKTON
328 AM EDT THU OCT 13 2016

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING.

* LOCATION...PORTIONS OF INTERIOR EASTERN MASSACHUSETTS.

* TEMPERATURES...POTENTIAL FOR LOWS DROPPING INTO THE UPPER 20S TO
  THE LOWER 30S BY DAYBREAK SATURDAY.

* TIMING...BETWEEN 2 AND 9 AM SATURDAY MORNING.

* IMPACTS...THE POTENTIAL EXISTS FOR SUB-FREEZING TEMPERATURES
  WHICH COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
837 
WWUS71 KBOX 132040
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
440 PM EDT THU OCT 13 2016

MAZ005-013-017-018-140445-
/O.EXT.KBOX.FZ.A.0002.161015T0700Z-161015T1300Z/
CENTRAL MIDDLESEX MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-
INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...FOXBOROUGH...
NORWOOD...TAUNTON...BROCKTON
440 PM EDT THU OCT 13 2016

...FREEZE WATCH NOW IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* LOCATION...PORTIONS OF INTERIOR EASTERN MASSACHUSETTS.

* TEMPERATURES...LOWS WILL FALL BACK TO THE UPPER 20S TO LOWER 30S
  BY DAYBREAK SATURDAY.

* TIMING...BETWEEN 3 AM AND 9 AM SATURDAY MORNING.

* IMPACTS...THE POTENTIAL EXISTS FOR SUB-FREEZING TEMPERATURES 
  WHICH COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
355 
WWUS71 KBOX 140743
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
343 AM EDT FRI OCT 14 2016

MAZ005-013-017-018-141545-
/O.UPG.KBOX.FZ.A.0002.161015T0700Z-161015T1300Z/
/O.NEW.KBOX.FZ.W.0004.161015T0600Z-161015T1300Z/
CENTRAL MIDDLESEX MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-
INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...FOXBOROUGH...
NORWOOD...TAUNTON...BROCKTON
343 AM EDT FRI OCT 14 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...INCLUDE PORTIONS OF INTERIOR EASTERN AND
  SOUTHEASTERN MASSACHUSETTS.

* TEMPERATURES...RANGING FROM THE UPPER 20S TO LOW 30S. 

* TIMING...BETWEEN 2 AM AND 9 AM SATURDAY MORNING.

* IMPACTS...TEMPERATURES WILL REACH FREEZING OR BELOW. THIS 
  COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MAZ006-014-141545-
/O.NEW.KBOX.FZ.W.0004.161015T0600Z-161015T1300Z/
WESTERN ESSEX MA-SOUTHEAST MIDDLESEX MA-
INCLUDING THE CITIES OF...LAWRENCE...CAMBRIDGE
343 AM EDT FRI OCT 14 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY.

* LOCATIONS...INCLUDE PORTIONS OF INTERIOR EASTERN AND
  SOUTHEASTERN MASSACHUSETTS.

* TEMPERATURES...RANGING FROM THE UPPER 20S TO LOW 30S. 

* TIMING...BETWEEN 2 AM AND 9 AM SATURDAY MORNING.

* IMPACTS...TEMPERATURES WILL REACH FREEZING OR BELOW. THIS 
  COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ003-MAZ007-015-016-019>021-RIZ001>004-006-141545-
/O.NEW.KBOX.FR.Y.0011.161015T0600Z-161015T1300Z/
TOLLAND CT-EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-WASHINGTON RI-
INCLUDING THE CITIES OF...UNION...VERNON...GLOUCESTER...BOSTON...
QUINCY...PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...
FOSTER...SMITHFIELD...PROVIDENCE...COVENTRY...WEST GREENWICH...
EAST GREENWICH...WARWICK...WEST WARWICK...NARRAGANSETT...WESTERLY
343 AM EDT FRI OCT 14 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY.

* LOCATIONS...INCLUDE PORTIONS OF NORTHERN CONNECTICUT...NORTHERN
  AND WESTERN PORTIONS OF RHODE ISLAND...AS WELL AS EAST AND
  SOUTHEAST COASTAL MASSACHUSETTS. 

* TEMPERATURES...RANGE FROM THE LOW TO MID 30S. 

* TIMING...BETWEEN 2 AM AND 9 AM SATURDAY MORNING.

* IMPACTS...FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE 
  KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze watch went out at Oct 12, 10:16 PM EDT, 5 hours 12 minutes earlier.

Area forecast discussion, Oct 12, 10:16 PM EDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1016 PM EDT Wed Oct 12 2016

.SYNOPSIS...

As high pressure begins to shift east tonight, low clouds along
with patchy fog and drizzle will overspread the area. This will
be ahead of an approaching cold front, which will bring scattered
showers Thursday afternoon and evening. The front will push
offshore Thursday night into early Friday morning, followed by dry
and cool conditions. High pressure will keep dry and cool weather
into Saturday before temperatures moderate to near normal Sunday
followed by a warming trend for early to middle of next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...

10 pm update...

Continued forecast challenges with low clouds, fog, and drizzle.
Let's take a step back for a second and evaluate the environment.
0z soundings out of Upton NY and Chatham MA show a pronounced dry-
inversion ranging from 1-3 kft agl beneath which there is decent
low level moistening as within the last few hours dewpoints have
crept up into the 50s. Mostly clear conditions with light winds,
we're tackling a few conditions centered around boundary-layer
cooling and moistening as radiational cooling proceeds ahead of
low clouds settling in. Also need to take into perspective that
during max heating of the day surface dewpoints ranged around the
mid to upper 40s, around if not higher than forecast overnight
lows around the low to mid 40s. All this as we begin to transition
into a period of height falls and cyclonic flow into morning ahead
of an approaching trough axis and accompanying cold front towards
afternoon and evening, in other words an increasing measure of lift
upon the low to mid level environment.

All this together combined with probabilistic guidance weighed in
from the HRRR Time Lagged Ensemble lends to confidence of low clouds
developing across much of S New England with patchy elements of
fog and drizzle. There appears to be a greater likelihood of fog
over N/W portions of the interior as clearing is forecast to be
more proficient and is already ongoing, while drizzle develops
more so to the E parent with the deeper moist onshore flow and low
clouds already developing over the lower CT River Valley.

Agree with the previous forecaster, sometimes the high-res guidance
can embellish on these situations with too much moisture, and us
as forecasters get blown out of the water with mud on our face. We
cry wolf and in the end it turns out dry with not much issue. But
given some of the signals and what is presently ongoing, have high
confidence with respect to low clouds with moderate confidence as
to specific fog and drizzle impacts. Will lean patchy rather than
widespread as the prior forecaster decided. Fog could be dense
with visibilities down to half a mile as we go into the morning
commute and have messaged that out accordingly to all partners.
Not enough confidence to go with a dense fog advisory but will be
monitoring closely.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...

Thursday...

Should see the low clouds, patchy drizzle and fog end by around
mid morning. May even see a few breaks in the clouds inland. This
will occur as a cold front approaches from NY state. Pretty
vigorous H5 short wave associated with the surface feature, both
of which should approach eastern areas by evening.

Scattered showers will push into W MA/N Central CT by late
morning on Thursday, though timing is a bit in question, but
should steadily move across the region during the afternoon. Most
of the short wave energy will remain across northern New England,
and not a lot of QPF with it. Rainfall amounts will be light,
generally 0.1 inches or less, though may see a bit more across the
E slopes of the Berkshires.

Mild air works in across the region on the S-SW winds ahead of
the cold front, so temps will rise to the mid-upper 60s across
most areas.

Thursday night...

Cold front sweeps off the coast early Thu night. Winds shift to W
early, then NW by midday. Pretty tight pressure gradient as
another large high builds E out of the Great Lakes and Ohio
valley. Winds will be gusty, mainly along the coast around or
after midnight. Could see gusts up to 30-35 mph, highest across
the outer Cape and Nantucket.

Conditions improve around or after midnight as skies become
partly cloudy. Expect overnight lows in the 40s for the most part,
though could see a few upper 30s across the higher inland terrain,
and remaining in the lower 50s across Cape Cod and the islands.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...

*/ Highlights...

* Dry and cool Friday and Saturday
* Temps moderate Sun and then possibly warmer than normal next week
* A few showers possible sometime Sun night thru Mon night

*/ Details...

Friday and Saturday...

Post frontal airmass overspreads the region with gusty north to
northwest winds late Thu night into Fri morning. Strongest winds up
to 30 mph will likely occur over Cape Cod and Islands where
relatively warm SSTs of low 60s near shore will promote a deeper
blyr for northerly winds to mix down. Winds diminish during the day
Friday as 1030 mb high builds into NY state Fri afternoon. Overall a
nice day by mid Oct standards with more sun than clouds (scattered
strato-cu) and highs climbing into the upper 50s and low
60s...coolest highest terrain. These values are just about normal
for mid Oct.

Chilly Fri night/Sat morning as 1030 mb crest over southern New
England. Clear skies...light winds and a dry airmass will allow
temps to plummet with sunset. Mins just before sunrise Sat should be
in the 30s throughout much of the region...with 40s along the coast
including Cape Cod...islands and the cities of Boston and
Providence. Outside of this region expect widespread frost with a
freeze possible in the CT river valley of western MA.

A chilly start Saturday as 1030 mb high remains overhead and limits
blyr mixing. This subsidence inversion will limit highs to the mid
to upper 50s...which is cooler than normal. However these cool temps
will be offset by abundant sunshine and light winds.

Sunday...

Surface ridge begins to move offshore and weaken with pressure down
to 1022 mb or so. This will promote surface winds to shift to the
SSW with weak low level waa occurring along with slightly deeper
blyr mixing. So despite another chilly start to the day Sunday
afternoon temps will rebound a bit more than Sat with highs 60-65
by late Sunday...along with partly to mostly sunny conditions.

Monday thru Wednesday...

Mixed signals within the model data. 12z GEFS and 00z EPS both have
a warm signal for much of next week as subtropical ridge builds
northward into the mid atlc region...leaving southern New England on
the northern periphery of the ridge. This is somewhat of a tricky
forecast as northern stream short wave energy riding the northern
periphery of the ridge could easily suppress warmth from surging
northward into southern New England Mon and Tue. This jet energy may
bring the risk for a few showers to the area Sun ngt thru Mon night.

The issue appears to be how models handle jet energy associated with
extratropical remnants of Songda...which comes onshore into
Washington state this weekend. This will impact the amplitude of
northern stream energy moving across the Northeast around Monday.
Nevertheless expecting at least one or two mild to warm days next
week with highs possibly 70+ degs as GEFS advects +14c airmass at
925 mb into the region. 00z EPS has warm signal as well with 50%
probs for 70+ and even low probs of 80+ Tue and Wed.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday Night/...

2z update...

Through 00Z...High Confidence. VFR. Light S winds.

Tonight...Moderate Confidence.
VFR early. Lowering MVFR to LIFR towards midnight. Leaning low
cigs over much of the terminals with VSBY impacts across the N/W
(CT River Valley) with DZ more S/E. Light S winds.

Thursday...Moderate Confidence.
Low end MVFR-LIFR conditions early, then improving to low end VFR
by mid to late morning. Line of SCT SHRA during the afternoon into
evening hours sweeping terminals W to E with accompanying brief MVFR
cigs, possibly VSBY issues. Breezy S winds around 10 to 15 kts with
possible gusts up to 20 kts.

Thursday night...Moderate Confidence.
Conditions improving to VFR. Any leftover SHRA end by 04Z. Winds
shift to NW gusting to 20-25 kt along the coast mainly after midnight,
but may approach 30 kt toward daybreak across outer Cape Cod and
Nantucket.

KBOS TAF...VFR to start, then MVFR-IFR CIGS moving in around 06Z
or so. Lean more patchy DZ with VSBY restrictions down to MVFR
through mid morning Thursday. Low CIGS continue through midday
Thursday, then should improve to low-end VFR before SCT SHRA move
in late afternoon into evening. Moderate confidence mainly for
exact timing.

KBDL TAF...Low-end VFR to MVFR mix lowering towards IFR beginning
midnight. Perhaps some patchy DZ but greater confidence of dense
fog with IFR-LIFR VSBYs towards the morning push. Improving into
the mid-morning hours to low-end VFR prior to a line of SCT SHRA
sweeping the terminal during the afternoon.

Outlook /Friday through Monday/...

Updated 4 pm...

Friday...High confidence.

Mainly VFR conditions. However, some ocean effect MVFR clouds
possible across the Cape/Islands with cool northerly flow.
Northerly wind gusts of 20 to 30 knots with the strongest winds
across Cape/Nantucket.

Saturday and Sunday...

High confidence in VFR conditions into Sunday

Sunday night and Monday...

MVFR conditions in scattered showers possible but low confidence.

&&

.MARINE...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Updated 5 pm...

Short Term /through Thursday Night/...

Through Thursday...High confidence.
Winds and seas are below small craft criteria through Thursday.
Visibility restrictions with drizzle overnight tonight into
Thursday morning, then scattered showers move across Thursday
afternoon/evening with a passing cold front. S winds ahead of the
front with gusts up to 20 kts, shifting W/SW with passage
continued breezy.

Thursday night...Moderate confidence.
Winds continue to shift to W-NW and increase, gusting to 25-30 kt
mainly after midnight. S-SE swells also begin to move into the
outer waters ahead of Hurricane Nicole, passing well SE of the
waters.

Outlook /Friday through Monday/...

Friday...High confidence.
NNW winds 20-30 kt thu night into Fri morning...strongest winds
eastern MA waters. Seas could be extra choppy across the eastern
MA waters as gusty northerly winds oppose SE swells from distant
hurricane Nicole. Winds slacken Fri afternoon. Good vsby and dry
weather too.

Saturday and Sunday...High confidence.
Tranquil boating weather with high pressure overhead yielding
light winds becoming SSW Sunday. Dry weather and good vsby. Only
wrinkle will be building east swells across the eastern MA ocean
waters from distant Hurricane Nicole.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...

CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 1 AM to 6 AM EDT Friday for
     ANZ231>234-251.
     Small Craft Advisory from 11 PM Thursday to 6 AM EDT Friday
     for ANZ235-237-250.
     Small Craft Advisory from 6 PM Thursday to 6 AM EDT Friday for
     ANZ254>256.

&&

SYNOPSIS...Nocera/EVT
NEAR TERM...Nocera/Sipprell/EVT
SHORT TERM...EVT
LONG TERM...Nocera
AVIATION...Nocera/Sipprell/EVT
MARINE...Nocera/EVT
Hazardous weather outlook, Oct 12, 4:10 PM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
410 PM EDT WED OCT 12 2016

CTZ002>004-MAZ002>024-026-RIZ001>008-132015-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
410 PM EDT WED OCT 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-132015-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
410 PM EDT WED OCT 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A LOW RISK FOR BRIEF NORTHERLY GALE FORCE WIND GUSTS ON
FRIDAY...MAINLY ACROSS THE WATERS EAST OF THE OUTER CAPE AND
NANTUCKET. THESE NORTHERLY WIND WAVES WILL COMBINE WITH
SOUTHEASTERLY SWELLS FROM DISTANT HURRICANE NICOLE TO YIELD VERY
ROUGH/CHOPPY SEAS FRIDAY ACROSS THE OCEAN WATERS EAST OF CAPE COD
AND NANTUCKET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Freeze Watches in Massachusetts, 2016Every freeze watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.